# SDR UALA2009060401607

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 40,957 hours, 4,933 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3010000801
- Condition: Odor
- Location: Galley
- Component: .
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUSINESS GALLEY WARMER W31 & W32 HAS MELTED RUBBER AND ODORS IN CABIN.  CLEANED, OPS CHECKED OK.
